Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 12604, 9 pages
http://dx.doi.org/10.1155/2007/12604
Research Article

On a Class of Combinatorial Sums Involving Generalized Factorials

1Institute of Mathematics, Academia Sinica, Taipei, Nankang 11529, Taiwan
2Institute of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, China
3Department of Mathematical Sicences, University of Nevada, Las Vegas, NV 89154-4020, USA

Received 14 November 2006; Accepted 18 January 2007

Academic Editor: Misha Rudnev

Copyright © 2007 W.-S. Chou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ana F. Loureiro, “New results on the Bochner condition about classical orthogonal polynomials,” Journal of Mathematical Analysis and Applications, vol. 364, no. 2, pp. 307–323, 2010. View at Publisher ยท View at Google Scholar